# SDR AALA20090719DFW01

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- Aircraft time: 69,193 hours, 37,030 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - NOSE VIBRATION ON TAKEOFF AND NOSE GEAR FAILED TO RETRACT.  RETURNED DFW WITHOUT INCIDENT.  FOUND LEFT NOSE GEAR DOWN.  STOWED LEFT NOSE GEAR DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
